# SDR ASOA200901294

- Difficulty date: November 12, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 19,497 hours, 16,579 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY DOOR HAS PLACARD WORN OFF ON UPPER SIDE QTY 4.  COCKPIT EMERGENCY DOOR HAS PLACARD WORN OFF ON UPPER SIDE QTY 4.  PREPPED AND REPLACED ALL SILKSCREENS ON EMERGENCY DOOR IAW AMM 11-10-03.
